# SDR CALA2023040401017

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 8,123 hours, 2,616 cycles
- System (JASC): 2700 · Flight Control System
- Part: Follower
- Part number: 29271130132
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HARD TO TURN L-AC ROLLED R W/O ASSIST NO AP L/R NO CWS L/R AC VE RY HEAVY ON CONTROL INFO MORE DFCS FAULTS NOTED.REPLACED AILERON POS SENSOR ALL FAULT MSGS CLEARED, LAND VERIFY TESTS PASSED. TOMC REQUESTS AILERON CONTROL WHEEL FORCE TEST (22-11-00-700-805). CONTACT TOMC WITH UPDATED AND TO UNLUCK LP. ADD EMP:U393762 ADD FAULT: 22-11145,22-11146,22-11339,22-11340 AMM 27-11-00-700-803.  TEST PASSED.  PARTS USED: 29-2711-3-0132,QTY :1 PER TOMC PERFORMED AILERON CONTROL WHEEL FORCE TEST AMM PERFOREMED IFIM TASK 27-11-00-810-817. STEP B. 1 MANUAL PER FIM 27-11-00-810-817 REMOVED AND REPLACED CAM FOLLOWER 27-11-00-700-805. TEST FAILED REVERSION CONTROL FRICTION TEST AMM TASK 27-11-00-700-803.  TEST BEARING IN REF TO AMM 27-11-81 AND ACOMPLISHED AILERON FEEL AND PASSED. TMOC CONTROLER DID NOT APROVED RESULTS.  TOMC REQUESTING CENTERING UNIT ADJUSTMENT IN REF TO AMM 27-11-00-820-805. AILERON CONTROL WHEEL FORCE TEST TO PASS ACCOMPLISHED MANUAL REVERSION CONTROL FRICTION TEST IN REF TO ACCOMPISHED AILERON CONTROL WHEEL FORCE TEST IN REF TO AMM 27-11-00-700-805 AND LAND VERIFY TEST IN REF TO AMM 22-11-00. TESTS PASS AND A/C REMAINS FULL AUTOLAND STATUS.  SEE UPDATES FOR ALL WORK COMPLETED.
